# SDR USAAD00027

- Difficulty date: February 9, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N827US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48049
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

MSP-CLT - FLT 1631 - AFTER TAKEOFF, THE NOSE GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NOSE GEAR STRUT SEALS.  (M)
